# SDR CALA9801474

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE FRAME ANGLE CORRODED AT STA 360 BETWEEN STRINGER 17R AND 20R.  THE ANGLE WAS REMOVED IAW SRM 51-30-2.  THE CORROSION WAS REMOVED IAW SRM 51-10-6.  AN ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-10-2, AND 51-30-2.
